# SDR SWAA010442

- Difficulty date: February 12, 2001
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 57,003 hours, 60,776 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C19901
- Condition: Misrouted
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SVC DOOR EMERGENCY EVAC SLIDE GIRT CABLE MISROUTED.  REPOSITIONED CABLE PER MM.
